Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel numb and detached on Zyprexa and Geodon Ant-Rock

Posted by ChrisK on October 5, 2001, at 4:58:50

In reply to Re: I feel numb and detached on Zyprexa and Geodon Chocoholic, posted by Ant-Rock on October 4, 2001, at 20:27:10

Anthony,

My introductions to Geodon ( and Zyprexa) were completely separate from the introduction of Mirapex and I can definitely say that it was the Mirapex that gave me my emotions back. The Z&G helped most with obsessive thinking and ruminating thought s that really bothered me. They made my mind clear but really didn't work on my emotions - I was still anhedonic. Then I tried Mirapex and it was like a miracle happened. I started to actually feel things again. It had been many years since I was able to actually say that I enjoyed doing something but Mirapex is definitely what made that difference. Now my Ad cocktail is all the way down to Nortriptyline, Zyprexa and Mirapex. I'm not changing anything soon.

Chris

> I was wondering if you know for sure that regaining these emotions was due to the Geodon, or the Mirapex, or maybe the combo?
> The reason I ask, is that I had a similar response to Mirapex. I started feeling emotions I have been living without for years. This was a trial I did on my own, but I am considering asking my p-doc to prescibe mirapex, or possibly goedon. I am not bi-polar,just so you know.
> Thanks in advance for any info you could provide.
>
> Anthony


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ChrisK thread:80002
URL: http://www.dr-bob.org/babble/20010927/msgs/80336.html